# SDR SWAA2023110814741

- Difficulty date: October 25, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 33,551 hours, 15,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT SIGN LIGHTS INOP.<[01] R&R M1694 POWER SUPPLY BATTERY PACK IAW AMM 33-51-06.;[02] COMPLIED WITH INSPECTION; R&R M1694 POWER SUPPLY BATTERY PACK IAW AMM 33-51-06.
